# SDR DXTA2024103000984

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 7,601 hours, 5,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE IS VERY STIFF & DIFFICULT TO CLOSE AND SECURE FROM THE INSIDE. ADDITIONALLY, WHEN HANDLE IS SECURED IN CLOSED POSITION THE STATUS PAGE SHOWS THE CABIN DOOR IS STILL OPEN. THERE IS NO GREEN FLAG PRESENT IN LOCK SIGHT WINDOW LOCATED ON BOTTOM STEP (UPPER RT WHEN DOOR IS CLOSED & VIEWED FROM INSIDE).  REMOVED MAIN DOOR STEPS TO GAINED ACCESS TO INTERNAL DOOR MECHANISM. INSPECTED MAIN DOOR AND FOUND UPPER LOCK NOT CLOSING MICROSWITCH DUE UPPER ROD OUT OF ADJUSTMENT. PERFORMED ADJUSTMENT OF MAIN DOOR UPPER ROD & LUBED ALL MAIN CABIN DOOR LOCK PINS. PERFORMED SATISFACTORY OPS CHECK OF MAIN DOOR WITH DOOR CLOSED DOOR OPEN INDICATION GOES OUT ON STATUS PAGE & GREEN FLAG COME INTO VIEW ON SIGHT WINDOW. REINSTALLED CABIN DOOR STEPS IAW AMM 52-10-00.
